New results for analysis of systems with repeated nonlinearities
2001 (English)In: Automatica, ISSN 0005-1098, Vol. 37, no 5, 739-747 p.Article in journal (Refereed) Published
This work presents new results for analysis of systems with repeated monotonic or slope restricted nonlinearities. We first give new integral quadratic constraints (IQCs) that are satisfied by the inputs and outputs of diagonal operators with equal, monotonic or slope restricted, diagonal entries. Then, we present new analysis results For systems with repeated nonlinearities, obtained using the new IQCs. For the type of nonlinearities considered in this work, the new results are less conservative than previously known results. The computation of the new conditions is discussed. The results in this paper apply also to problems with nonrepeated nonlinearities whenever these are representable as the interconnection of multiple repeated nonlinearities and a constant matrix.
Place, publisher, year, edition, pages
2001. Vol. 37, no 5, 739-747 p.
stability criteria, control system analysis, multipliers, repeated, nonlinearity, integral quadratic constraints, integral quadratic constraints, stability
IdentifiersURN: urn:nbn:se:kth:diva-20521ISI: 000168028100008OAI: oai:DiVA.org:kth-20521DiVA: diva2:339216
QC 201005252010-08-102010-08-10Bibliographically approved